# SDR USAA2011051291839

- Difficulty date: May 8, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 63,854 hours, 45,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FORWARD PRESSURE BULKHEAD - CRACK IN FUSELAGE FRAME AT BS 616, LBL 62.  REPAIRED FUSELAGE FRAME AT BS 616, LBL62 IAW TYPICAL REPAIR TR737-5362-10-0023 & JOB CARD  99S00020003.
